# SDR SB07102

- Difficulty date: December 3, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003661
- Condition: Inoperative
- Location: Overwing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT OVER-WING EXIT LIGHT ASSEMBLY IS INOPERATIVE.  MAINTENANCE REPLACED THE AFT LEFT OVERWING EXIT LIGHT ASSEMBLY.  OPS CHECK OK.
